# SDR DALA2024080707868

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0480708) DURING INSPECTIONS, OIL CAN WAS FOUND ON THE STA 1016 PRESSURE BULKHEAD WEB, BETWEEN S-3L AND S-5L. DAMAGE WAS REMOVED AND REPAIRED PER 737-800 SRM 53-80-08-2R-8 - REPAIR 8 AND ERA 619759-14AD.
